# SDR DALA2024083008594

- Difficulty date: August 28, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BARREL NUT HOLES #26, #27, #28, AND #30, STA HX 6.625 RIGHT, STABILIZER CENTER BOX. SUMMARY OF NRC 00407: BARREL NUT HOLES #26, #27, #28, AND #30, STA HX 6.625 RIGHT, STABILIZER CENTER BOX WERE REPAIRED PER ER/A 619552-14 REV ORIGINAL. ASSOCIATED ER/A 14-619552 ADDED FOR AC 9550. (LP #0526275)
